MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 14 GA X 6IN (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 14 GA X 6IN (16 CM); CATHETER PERCUTANEOUS
Catalog Number ES-04706
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2024, the doctor found the syringe/needle connection not secure during use on the patient." the patient was reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The report of a syringe/needle connection not secure was not able to be confirmed through complaint investigation of the returned sample.The customer returned one, opened cvc kit including the arrow raulerson syringe (ars) for analysis.The 18ga introducer needle was not returned for analysis.No definite signs of use were observed.The ars met all relevant visual and functional requirements.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, the root cause cannot be determined at this time without the introducer needle also returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "22 apr 2024, the doctor found the syringe/needle connection not secure during use on the patient." the patient was reported as fine.

Brand Name
CVC SET: 14 GA X 6IN (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19339605
Report Number3006425876-2024-00485
Device Sequence Number12597663
Product Code DQY
UDI-Device Identifier00801902108418
UDI-Public00801902108418
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue NumberES-04706
Device Lot Number71F21H1432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown